On existence and uniqueness of bounded solution of functional-differential equations of neutral type in Banach space

Vasil G. Angelov; Drumi Dimitrov Bajnov

Archivum Mathematicum (1981)

  • Volume: 017, Issue: 2, page 65-72
  • ISSN: 0044-8753

How to cite

top

Angelov, Vasil G., and Bajnov, Drumi Dimitrov. "О существовании и единственности ограниченного решения функционально-дифференциальных уравнений нейтрального типа в Банаховом пространстве." Archivum Mathematicum 017.2 (1981): 65-72. <http://eudml.org/doc/18051>.

@article{Angelov1981,
author = {Angelov, Vasil G., Bajnov, Drumi Dimitrov},
journal = {Archivum Mathematicum},
keywords = {accretive operator; Banach space; functional differential operator of neutral type},
language = {rus},
number = {2},
pages = {65-72},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {О существовании и единственности ограниченного решения функционально-дифференциальных уравнений нейтрального типа в Банаховом пространстве},
url = {http://eudml.org/doc/18051},
volume = {017},
year = {1981},
}

TY - JOUR
AU - Angelov, Vasil G.
AU - Bajnov, Drumi Dimitrov
TI - О существовании и единственности ограниченного решения функционально-дифференциальных уравнений нейтрального типа в Банаховом пространстве
JO - Archivum Mathematicum
PY - 1981
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 017
IS - 2
SP - 65
EP - 72
LA - rus
KW - accretive operator; Banach space; functional differential operator of neutral type
UR - http://eudml.org/doc/18051
ER -

References

top
  1. Maгtin R. H., A global existence theorem for autonomous differential equations in a Banach space, Proc. Amer. Math. Soc. 26 (1970), 307-314. (1970) MR0264195
  2. Webb G. F., Accretive operators and existence for nonlinear functional differential equations, J. Diff. Equations 14 (1973), 57-69. (1973) Zbl0243.34122MR0346265
  3. Lovelady D. L., Martin R. H., A global existence theorem for nonautonomous differential equations in a Banach space, Proc. Amer. Math. Soc. 35 (1972), 445-449. (1972) Zbl0222.34059MR0303035
  4. Barbu V., Semigrupuri de contractii nelineare in spatii Banach, Ed. Acad. R S Romania, Bucuresti, 1974. (1974) Zbl0276.47044MR0370280
  5. Pavel N., Ecuatii diferentiale asociate unor operatori neliniari pe spatii Banach, Ed. Acad. R S Romania, Bucuresti, 1977. (1977) Zbl0357.34060MR0467407
  6. Kato T., Nonlinear semigroups and evolution equations, J. Math. Soc. Japan, 19 (1967), 508-520. (1967) Zbl0163.38303MR0226230
  7. Кypпeль H. C, O cyщecmвoвaнuu, eдuнcmвeннocmu u нenpepывнoй зaвucuмocmu om napaмempa oгpaнuчeнныx peшeнuй фyнкцuoнaлънo-дuффepeнцuaлъныx ypaвнeнuй. Kaчecmвeнныe мemoды meopuu дuффepeнцuaлъныx ypaвнeнuй c omклoняющuмcя apгyмeнmoм, Издaниe Инcтитyтa мaтeмaтики AH УCCP, Kиeв, 1977, 45-49. (1977) 
  8. Jankowski T., Kwapisz M., On the existence and uniqueness of solutions of systems of differential equations with deviated argument, Ann. Pol. Math. XXVI (1972), 253-277. (1972) Zbl0247.34072MR0303047

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.